MathSciNet Relay Station
MathSciNet bibliographic data
MR1929972 (2003h:62113) 62K05
Liu, Min-Qian; Hickernell, Fred J. $E(s\sp 2)$-optimality and minimum discrepancy in 2-level supersaturated designs. Statist. Sinica 12 (2002), no. 3, 931–939.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement